MathSciNet Relay Station
MathSciNet bibliographic data
MR2775852 (2012f:11123) 11G50 (12F05)
Widmer, Martin On certain infinite extensions of the rationals with Northcott property. Monatsh. Math. 162 (2011), no. 3, 341–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement